# SDR 07FDEA02732

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE, STA 988 TO 990, BETWEEN STR 23L AND 24L HAS 2 DEEP GOUGES.  BLENDED GOUGES AND FOUND TO BE OUT OF ALLOWABLE LIMITS REF SRM 53-30-1.  TRIMMED OUT DAMAGE, FABRICATED REPAIR DOUBLER AND INSTALLED REF 53-30-1 FIG 1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
